# SDR SWAA2025030492171

- Difficulty date: February 1, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 29,835 hours, 14,714 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AFT FLAP HAS A LARGE DELAM ON THE LOWER INBOARD CORNER.  <[01] OK TO INSTALL L/H O/B AFT FLAP.; [02] COMPLIED WITH STEP #1.  1. LEMAS SANTO; YOSVANYS  07-FEB-2025 00:04:12.  INSTALLED NEW SERVICEABLE L/H O/B AFT FLAP. REF AMM 27-51-22. RII;[03] UPPDATED INFO ON N/R; [04] REMOVED AND INSTALLED NEW SERVICEABLE L/H O/B AFT FLAP. REF AMM 27-51-22.; [05] C/W RII INSPECTION OF LH OUTBD AFT FLAP ADJUSTMENT/RIG; [06] C/W RII INSPECTION.
